# SDR ASOA2013052003637

- Difficulty date: May 7, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,526 hours, 17,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BURN ON RIVET AND SKIN AT FS 265 ONE INCH BELOW STRINGER 20R.  REPAIRED IAW REO 670-53-00-388.  REPAIR CLASSIFIED AS MAJOR.
